# SDR ASOA201000470

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 861-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN APPROX FS 861 AND 969 ON THE RT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  BLENDED OUT CORROSION IN MARKED LOCATIONS ON SIDE SEAT RAIL SECTION BETWEEN APPROX FS 861 AND 969 ON THE RT SIDE IAW SRM 53-41-49-101-001-A01, TP161741.    EVALUATED SIDE SEAT RAIL BETWEEN FS 861 AND FS 969 AND FOUND ALL MARKED LOCATIONS TO BE WITHIN LIMITS AND COMPIED WITH PROPER TREATMENT OF SEAT TRACKS IAW SRM 53-41-49-101-001-A01.
